Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111251
Title: On the Problem of Sequential Traversal of Megalopolises with Precedence Conditions and Cost Functions Depending on a List of Tasks
Other Titles: О задаче последовательного обхода мегаполисов с условиями предшествования и функциями стоимости с зависимостью от списка заданий
Authors: Chentsov, A. G.
Chentsov, A. A.
Sesekin, A. N.
Issue Date: 2020
Publisher: Krasovskii Institute of Mathematics and Mechanics
Krasovskii Institute of Mathematics and Mechanics UB RAS
Citation: Chentsov A. G. On the Problem of Sequential Traversal of Megalopolises with Precedence Conditions and Cost Functions Depending on a List of Tasks [О задаче последовательного обхода мегаполисов с условиями предшествования и функциями стоимости с зависимостью от списка заданий] / A. G. Chentsov, A. A. Chentsov, A. N. Sesekin // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2020. — Vol. 26. — Iss. 3. — P. 219-234.
Abstract: A constrained routing problem with complicated cost functions is studied. The construction of the cost functions can be difficult, and therefore the stages of this construction are elements of the solution of the problem. This situation arises, in particular, in studying the engineering problem of dismantling radiation hazardous elements, where, in the framework of a problem statement traditional for discrete optimization, it takes an unacceptably long time to construct a cost matrix whose entries characterize the radiation doses received by performers at the stage of displacement and dismantling. It is assumed that, at the stage of the computational implementation of the resulting optimal algorithm, the corresponding “parts” of the matrix may be not fed to the computer’s memory but calculated as needed. Possible applications of the developed methods may be related to the problem of dismantling a decommissioned generator unit of an NPP. © Krasovskii Institute of Mathematics and Mechanics.
Keywords: BELLMAN FUNCTION
DYNAMIC PROGRAMMING
ROUTE
URI: http://hdl.handle.net/10995/111251
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85095713732
PURE ID: 13944806
ISSN: 0134-4889
metadata.dc.description.sponsorship: Funding Agency: This work was supported by the Russian Foundation for Basic Research (project no. 19-01-00573) and is a part of the research carried out at the Ural Mathematical Center.
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85095713732.pdf353,03 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.